# SDR CA101019012

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: J01251N4005
- Condition: Burned
- Location: Reading Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH ALL PASSENGER READING LIGHTS CAME ON, DEADHEADING FLIGHT CREW IN REAR SEATS SMELLED SMOKE.  SHORTLY AFTER LAV FIRE LIGHT CAME ON AND STAYED ON FOR 15 MINUTES.  ACFT CONTINUED FLIGHT PLAN AND LANDED.  MX FOUND INTERMITTENT READING LIGHT SWITCH WHEN ACTUATED. DIODE WAS FOUND TO BE IN 2 PIECES AND CAUSING ARCING WHEN ACTUATED.  SWITCH AND DIODE WERE REPLACED AND ACFT RETURNED TO SERVICE.
